Publicacions en col·laboració amb investigadors/es de Universidad Carlos III de Madrid (3)


  1. Foreword to the proceedings of the OrthoQuad 2014 conference

    Journal of Computational and Applied Mathematics


  1. Zeros and logarithmic asymptotics of Sobolev orthogonal polynomials for exponential weights

    Journal of Computational and Applied Mathematics, Vol. 233, Núm. 3, pp. 691-698


  1. Asymptotically extremal polynomials with respect to varying weights and application to Sobolev orthogonality

    Journal of Mathematical Analysis and Applications, Vol. 346, Núm. 2, pp. 480-488